# SDR UIEA2021102102266

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER A " PACK OFF" DEPARTURE: "FWD EQPT OVHT" EICAS. QRH COMPLETED. EQUIP COOLING PLACED IN STBY( MAINTENANCE RETURNED SWITCH TO AUTO, SYSTEM OPERATES NORMAL PER B767 AMM 21-58-00. )
